Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Shortness of breath, coughing, dizziness after taking blood pressure medicine. Side effects or heart problem?

I AM TAKING CONCOR 5MG AS I HAVE BLOOD PRESSURE DUE TO ONE KIDNEY . SINCE I START TAKING BLOOD PRESURE MEDICINE I FEEL SHORT OF BREATH , COUGH ETC DOCTOR CHANGE MANY MEDICINE FROM NETURALEAX SR TO AMROL. BUT NOW MY COUGH IN STOP SINCE I AM USING CONCOR BUT SOME TIMES I FEEL SOB. I SUDDENLY FEEL PANIC SHORT OF BREATH AND DIZZINESS DURING THIS EPISODE MY BLOOD PRESSURE AND HEART BEAT WAS NORMAL. I JUST WANT TO KNOW THAT WHETHER THESE ARE SIDE EFFECT OF MEDICINE OR HEART PROBLEM I ALREADY DID ECG AND OTHER TEST MANY TIMES(ALL NORMAL) BUT MY CONCERN IS NOW SOB
Asked On : Sun, 14 Oct 2012
Answers:  1 Views:  96
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Hi rsmazaali,
Thanks for writing in to Healthcare Magic!
Your problem seems to be unrelated to your BP medicines, rather it may be a manifestation of a low cardiac function. If your lone kidney is functioning sub-optimally then you may be having problem due to fluid overload.
Another possibility may be that you are having some respiratory problem like asthma or hyper-reactive airways etc which may need separate management.
I would like you to be physically examined and evaluated by a senior physician to get an exact status of your problem.
If you have any further query please let me know I would try to answer it for you.
Wish you a great health!
Answered: Thu, 18 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor